# SDR 03FDEA00335

- Difficulty date: March 8, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 25,494 hours, 5,683 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE CAVITY, FOUND NR 16 TRACK ATTACH FITTING INBOARD SIDE CRACKED.   LT WING L/E CAVITY NR 16 TRACK I/B CRACKED FITTING REMOVED AS PER SRM 51-  33-01, VOL. II AND NEW FITTING INSTALLED AS PER SRM 51-31-01, VOL. II.
